# SDR N6WA2013073102

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 13,746 hours, 9,113 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATC REPORTED A POSSIBLE BLOWN TIRE ON TAKEOFF.  INSPECTED NOSE AND MAIN TIRES FOR DAMAGE IAW AMM 32-41-01 & 32-41-01, NO DEFECTS NOTED AT THIS TIME.
